# SDR IPXA2017060117759

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 33,900 hours, 5,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18FO, UPPER DECK EMERGENCY LIGHTS L1533, L5733 , L5767 AND M4915 INOPERATIVE.   REPLACED EMERGENCY LIGHT BATTERY (M5169) IAW AMM 33-51-04-902-001-001 REV.89.01, AND PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY.
